Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG GEMINI SL; TIBIAL COMPONENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
WALDEMAR LINK GMBH & CO. KG GEMINI SL; TIBIAL COMPONENT
Model Number
318-482/02
Medical Device Problem Code
Accessory Incompatible (1004)
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
08/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The final root cause is not comprehensible.
Event or Problem Description
Wrong screw in packaging - wrong screw was used.
New Search
Submit an Adverse Event Report
Brand Name
GEMINI SL
Common Device Name
TIBIAL COMPONENT
Manufacturer
(Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM 22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM 22339
MDR Report Key
15501117
Report Number
3004371426-2022-00037
Device Sequence Number
5256355
Product Code
JWH
UDI-Device Identifier
04026575419913
UDI-Public
04026575419913
Combination Product (Y/N)
N
Initial Reporter Country
TH
PMA/510(K) Number
K182872
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2022
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Foreign,Health Professional
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
08/31/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
318-482/02
Device Catalogue Number
318-482/02
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/31/2022
Initial Report FDA Received Date
09/29/2022
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Date Device Manufactured
06/01/2022
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Female